Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    9
  • comments
    6
  • views
    3340

Fourth Month

missmarissa0527

240 views

This month they bumped up my dosage to 60 mg a day. I still take my 40 mg at night and then i take a 20 mg pill in the morning. I switch doctors because my usual doctor moved. He said they odnt keep patients on accutane longer than 5 months. My other doctor said id be on it for atleast 8 depending on how my skin is doing. I am a little concerned that if IM only on it for 5 months that the acne will come back after I quit. SO any ideas? Let me know!



2 Comments


Recommended Comments

My derm says 5-6 months depending on your dosage. I'm on 60mg a day and she said it will be a 5 month treatment. If I went down on my mg then it would be 6. I have NEVER heard of 8 months...I would stick with the 5 to 6 months if I were you.

Share this comment


Link to comment
My derm says 5-6 months depending on your dosage. I'm on 60mg a day and she said it will be a 5 month treatment. If I went down on my mg then it would be 6. I have NEVER heard of 8 months...I would stick with the 5 to 6 months if I were you.
Ok well if that is what the norm is then I will do that. I just didn't want to be going through all of this for absolutely nothing. Thanks for your imput! :-

Share this comment


Link to comment
Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×